# SDR 2007UALA00388

- Difficulty date: February 10, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 18,868 hours, 2,495 cycles
- Engine: Pwa PW4090
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 756603D
- Part serial: 1293
- Condition: Faulty
- Location: Right
- Part time: 18,944 hours, 2,508 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED EICAS MSG FOR LEFT AC BUS TIE FAILED, AND STATUS MSG SHOWING BOTH LEFT AND RIGHT FAILED.  *S/D*  ELEC BUSS ISOLATION MSG L AND R EICAS.  RIGHT BUSS TIE ISOLATION LIGHT ONLY OVERHEAD.  RESTORED ELMS EU'S, RAN BOTH ENGINES AND TRANSFERRED PWR BETWEEN ENG GENERATORS, APU AND EXTERNAL PWR, LEFT & RIGHT BUSS TIES OPERATE NORMALLY, PER MAINT TIPS.  AIRCRAFT OK FOR SERVICE.  ENGRNG REQUESTED UNIT REMOVAL.  KNOWN PROB WITH GCU & EXISTING SERVICE BULLETIN CORRECTS.  MOD DONE BY ATTRITION.
